| Catalog Number |
151760212 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Loss of Range of Motion (2032); Discomfort (2330); Joint Contracture (4528)
| Date of Event |
07/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presents in office with patellar discomfort and a flexion contracture.Surgeon chooses to remove femoral component, adapter and insert.Components were replace with shorter femoral construct and full extension is achievable.Scar tissue was removed from around the patella and tracking was improved.No patient harm occurred and it was unknown about surgical delay.Doi: (b)(6) 2021.Dor: (b)(6) 2023.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received and stated that there were no reports of surgical delays.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary patient presents in office with patellar discomfort and a flexion contracture.Surgeon chooses to remove femoral component, adapter and insert.Components were replace with shorter femoral construct and full extension is achievable.Scar tissue was removed from around the patella and tracking was improved.No patient harm occurred and it was unknown about surgical delay.Doi: (b)(6) 2021.Dor: (b)(6) 2023.Affected side: right knee.The radiographs were returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from attachment "ramirez ap.Jpg, ramirez ap 2.Jpg, ramirez lat.Jpg and ramirexz sunrise.Jpg" visual analysis of the radiographs found nothing indicative of a device nonconformance whit the attune rev lps insrt xsm 12mm or a relation with the reported allegation.Subcomponents of the tibial insert appear to be partially separated, however, based on the provided evidence it is not possible to confirm this.The overall complaint was unconfirmed as the observed condition of the attune rev lps insrt xsm 12mm would not contribute to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.